# SDR UALA2010040901193

- Difficulty date: April 9, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 67,360 hours, 21,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Component: Rudder
- Component part number: 173N2101403
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EVIDENCE OF LIGHTNING STRIKE EXIT.  T/E AT TOP OF RUDDER TO 48 IN DOWN HAS MULTIPLE DAMAGE STRIKES AND DAMAGED FASTENERS AND FIBER DAMAGE WITH DELAM APPROX 6 IN FWD OF T/E ON LT SIDE UPPER CONDUCTIVE FRAME HAS BURNED AND PULLED FASTENERS AT REAR SPAR ATTACH POINT.  RT SIDE APPROX 20 IN FROM TOP HAS DELAM AND PEELING CARBON FIBER APPROX 100 SQ" IN NON CRITICAL AREA. MULTIPLE STATIC WICK BAS (PARTIAL). REMOVED RUDDER IAW MM. R & R TO SHOP 271 UNDER R38097.  ACCOMPLISHED REF MM.  COMPLETED RUDDER INSTALLATION.
